Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bigted01

Keflex (Cephalexin) Side Effects..?

Recommended Posts

I've been on keflex (cephalexin) for a couple weeks now and I'm not sure I can continue due to the side effects. This and previously minocycline both give me this weird "on edge" kind of anxiety/cloudy type feeling.

I've heard of that with mino but not keflex before. Anyone have any similar reactions to either?

Anyone know a good acne pill that has less side effects?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×